MathSciNet Relay Station
MathSciNet bibliographic data
MR2074812 (2005f:60105) 60G50 (60K40)
Meerschaert, Mark M.; Scheffler, Hans-Peter Limit theorems for continuous-time random walks with infinite mean waiting times. J. Appl. Probab. 41 (2004), no. 3, 623–638.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement